# SDR MALA954451

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833MA
- Make and model: Dhav DHC8102
- Aircraft serial: 343
- Engine: Pwa PW120A
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 7863916L27
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3165 - DURING TAKEOFF FROM DTW, THE NR 2 ENGINE TORQUE SURGED FROM 89 PERCENT TO 105 PERCENT.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE NR 2 HMU.  THE SYSTEM OPERATED SATISFACTORILY DURING A TEST FLIGHT.  (W)
